Reply To: Asthma Symptoms and Die Off

Home The Candida Forum Candida Advice Asthma Symptoms and Die Off Reply To: Asthma Symptoms and Die Off

#99542

serenedream
Member
Topics: 9
Replies: 84

blt212;38044 wrote: So glad I found this group. Could really use advice. I have been diagnosed with System Candida and was seeing a ND taking Caprin, Enzymes, Probiotics and sticking to a diet. My main symptom is rashes especially after eating anything containing Citric Acid. I avoid it at all costs but it’s in alot of foods and cosmetics so I’m not always successful. Anyway, after seeing the ND for 4 months I really didn’t get anywhere with reducing the symptoms so went to an MD and he prescribed Diflucan 100 every other day. Since taking it I’ve noticed asthma like symptoms, pressure in the chest, coughing and post nasal drip. In hindsight I also got this while taking the Caprin but at the time had a bad cold so didn’t put two and two together. Are these symptoms die-off? My MD says, yes, if so is there anything I can do to reduce the symptoms? The heavy chest breathing problem is very difficult to deal with and I’ve only taken 3 pills so far. He prescribed 10 over a 20 day span. I was also taking the Yeast eating Probiotic (Saccry etc) but have stopped for the time being thinking it might be making the die-off worse.

Please help, I’m 5 years into this battle and don’t want to give up if I’m finally making progress but it’s gotten scary with the respiratory.

Thank you,
Brenda

Hi Brenda,

I feel your pain! I’ve always had asthma since childhood, and regularly take Singulair (and was taking Advair 250 for it). Since realizing I have mild candida, I stopped the Advair as I believe it was a contributor to oral thrush and dry mouth.

In my experience, Asthma symptoms are most definitely a symptom of die-off. Do you smoke?

I think a prescription anti-fungal like Diflucan is strong thus producing a more intense die off, and if you are taking probiotics, that probably is as well. I used to have constant mucous, but I went very slow with adding antifungal (coconut oil) because asthma symptoms are no fun. I have an Albuterol inhaler (that I try not to take), but that will definitely help the chest tightness and shortness of breath. I would talk with your doctor and explain what you are feeling since taking his prescription. He may give you a temporary inhaler until your die off lessens. Make sure you are taking MAAC and/or Milk Thistle. It should and would get better, especially if you have no prior history of asthma.

Good luck!